Logo BSU

Please use this identifier to cite or link to this item: http://elib.bsu.by/handle/123456789/22825
Title: Asymptotical optimality in cluster analysis
Authors: Kharin, Yu.
Zhuk, E.
Keywords: ЭБ БГУ::МЕЖОТРАСЛЕВЫЕ ПРОБЛЕМЫ::Статистика
Issue Date: 1999
Citation: Applied Stochastic Models and Data Analysis, 1999, vol. 15, pp. 65-75.
Abstract: Статья посвящена актуальным задачам математической и прикладной статистики.
URI: http://elib.bsu.by/handle/123456789/22825
Appears in Collections:Статьи факультета прикладной математики и информатики
Математическая и прикладная статистика



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.